# SDR DALA2016110308232

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED  FLOOR PANEL 223CF IN THE PAX CABIN.  THE FLOOR PANEL WAS FABRICATED IAW SRM 53-20-50 AND REPLACED IAW SRM 53-20-50.
